# SDR C2XA01TY214

- Difficulty date: December 29, 2001
- Submitted: December 29, 2001
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 3,057 hours, 2,639 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Brace
- Part number: 14567115403
- Condition: Gouged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 1-C INSPECTION THE LEFT MLG SIDE BRACE WING ATTACHMENT WAS FOUND SCRATCHED AND REQUIRED A GST.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF THE 1-C INSPECTION.
